# SDR DL73S951842

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Skin
- Part number: 65464350276A
- Condition: Damaged
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, RT WING NR 4 AFT FLAP WAS FOUND WITH A TIME LIMITED REPAIR 10 INCHES FROM THE IN/B END ON THE L/E OF FLAP.  INSTALLED PERMANENT REPAIR PER SRM 57-50-4 FIG 5.
